# SDR ASOA2015072313502

- Difficulty date: July 23, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 28,710 hours, 20,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE AT RBL 12 CORRODED AT FWD END AND AROUND CAMLOC FASTENERS.  REMOVED FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW COCKPIT FLOOR SUPPORT ANGLE AT RBL12 IAW SRM 51-42-06-001-001-A01, DWG CC670-33199.
